# SDR SCNA97041

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2561 · Life Jacket
- Part: Seam
- Part number: P0723103
- Condition: Open
- Location: Life Vest
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST WAS REJECTED DUE TO OPEN SEAM.
